# SDR REXA201303300041

- Difficulty date: March 27, 2013
- Submitted: March 30, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 17,819 hours, 15,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIPS INBOARD AND OUTBOARD CRACKED ON RBL 9, ALSO LOWER WEB CRACKED AT RBL 9 AND LBL 9 AND UPPER ANGLE CRACKED OUTBOARD OR RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-137 AND 601R-53-11-171.
